# SDR 2006UALA02124

- Difficulty date: November 2, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N314UA
- Make and model: Boeing 737322
- Aircraft serial: 23675
- Aircraft time: 54,933 hours, 30,063 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB TE LOWER SKIN APPROX 64 INCHES FROM FUSELAGE AND 2 INCHES FWD OF REAR SPAR CRACKED.  REMOVED DAMAGE. FABRICATED AND INSTALLED REPAIR DOUBLER SHIM AND ACCESS PLATES. REFERENCE SRM 5-10-01 REPAIR 6 FIGURE 803.
